# SDR CALA2017061901911

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 51,644 hours, 14,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT WILL NOT ILLUM WITH SLIDE ARMED AT DOOR 4L. REMOVED DEBRIS FROM LOWER SWITCH AREA. ARM/DISARM LIGHT OPERATES NORMALLY.
